Academic Journals Database
Disseminating quality controlled scientific knowledge

On faithful representations of finite semigroups S of degree |S| over the fields

ADD TO MY LIST
 
Author(s): A. Nagy

Journal: International Journal of Algebra
ISSN 1312-8868

Volume: 7;
Issue: 3;
Start page: 115;
Date: 2013;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: semigroup | representation of semigroups | full matrix algebra
Affiliate Program      Why do you need a reservation system?